# SDR 20001204AP007

- Difficulty date: June 21, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR LOWER ANGLE SECTION CRACKED AT HOLE POINT, AFT SECTION OF MLG (LOWER AREA OF NR 8 SPOILER ACTUATOR).  STOP DRILLED CRACK IAW SRM 51-10-1 PAGE 4 AT R/W REAR SPAR LOWER ANGLE BELOW NR 8 SPOILER FABRICATED ANGLE.  TREATED WITH ALODINE AND PRIMER AND INSTALLED WITH FASTENERS IAW SRM 51-40-4 PAGE 4.  (M)
